Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 149-159
http://dx.doi.org/10.1155/S0161171292000176

Hodograph method in MHD orthogonal fluid flows

Department of Mathematics and Statistics, University of Windsor, Ontario, Windsor N9B 3P4, Canada

Received 8 February 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. V. Nguyen and O. P. Chandna, “Hodograph method in MHD orthogonal fluid flows,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 149-159, 1992. doi:10.1155/S0161171292000176